RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Strauss, Abraham V

Statistics Math-Net.Ru
Total publications: 22
Scientific articles: 20

Number of views:
This page:354
Abstract pages:3651
Full texts:1794
References:110

http://www.mathnet.ru/eng/person22965
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/192591

Publications in Math-Net.Ru
1998
1. A. V. Strauss, “Functional models and generalized spectral functions of symmetric operators”, Algebra i Analiz, 10:5 (1998),  1–76  mathnet  mathscinet  zmath; St. Petersburg Math. J., 10:5 (1999), 733–784
1973
2. A. V. Strauss, “On extensions of a semibounded operator”, Dokl. Akad. Nauk SSSR, 211:3 (1973),  543–546  mathnet  mathscinet  zmath
1972
3. A. V. Strauss, “On spectral decompositions of a regular symmetric operator”, Dokl. Akad. Nauk SSSR, 204:1 (1972),  52–55  mathnet  mathscinet  zmath
1970
4. A. V. Strauss, “Extensions and generalized resolvents of a symmetric operator which is not densely defined”, Izv. Akad. Nauk SSSR Ser. Mat., 34:1 (1970),  175–202  mathnet  mathscinet  zmath; Math. USSR-Izv., 4:1 (1970), 179–208
1968
5. A. V. Strauss, “Extensions, characteristic functions and generalized resolvents of symmetric operators”, Dokl. Akad. Nauk SSSR, 178:4 (1968),  790–792  mathnet  mathscinet  zmath
6. A. V. Strauss, “On the extensions and the characteristic function of a symmetric operator”, Izv. Akad. Nauk SSSR Ser. Mat., 32:1 (1968),  186–207  mathnet  mathscinet  zmath; Math. USSR-Izv., 2:1 (1968), 181–203
1966
7. A. V. Strauss, “One-parameter families of extensions of a symmetric operator”, Izv. Akad. Nauk SSSR Ser. Mat., 30:6 (1966),  1325–1352  mathnet  mathscinet  zmath
1965
8. A. V. Strauss, “Extensions of a symmetric operator depending on a parameter”, Izv. Akad. Nauk SSSR Ser. Mat., 29:6 (1965),  1389–1416  mathnet  mathscinet  zmath
1964
9. A. V. Strauss, “On the multiplicity of the spectrum of a self-adjoint ordinary differential operator”, Dokl. Akad. Nauk SSSR, 155:4 (1964),  771–774  mathnet  mathscinet
1963
10. A. V. Strauss, “Spectral resolutions of symmetric operators”, Dokl. Akad. Nauk SSSR, 152:3 (1963),  563–566  mathnet  mathscinet  zmath
1962
11. A. V. Strauss, “Self-adjoint operators in an orthogonal sum of Hilbert spaces”, Dokl. Akad. Nauk SSSR, 144:3 (1962),  512–515  mathnet  mathscinet
1961
12. A. V. Strauss, “Some families of extensions of a symmetric operator”, Dokl. Akad. Nauk SSSR, 139:2 (1961),  316–319  mathnet  mathscinet  zmath
1960
13. A. V. Strauss, “Characteristic functions of linear operators”, Izv. Akad. Nauk SSSR Ser. Mat., 24:1 (1960),  43–74  mathnet  mathscinet  zmath
1958
14. A. V. Strauss, “Spectral functions of a differential operator”, Uspekhi Mat. Nauk, 13:6(84) (1958),  185–191  mathnet  mathscinet  zmath
1957
15. A. V. Strauss, “On spectral functions of an even order differential operator”, Dokl. Akad. Nauk SSSR, 115:1 (1957),  67–70  mathnet  mathscinet  zmath
16. A. V. Strauss, “On generalized resolvents and spectral functions of differential operators of even order”, Izv. Akad. Nauk SSSR Ser. Mat., 21:6 (1957),  785–808  mathnet  mathscinet  zmath
17. A. V. Strauss, “Generalized resolvents of symmetric operators and eigenfunction expansions of a class of boundary problems”, Uspekhi Mat. Nauk, 12:1(73) (1957),  251–253  mathnet  mathscinet  zmath
1956
18. A. V. Strauss, “On eigenfunction expansion of a second order boundary problem of a semi-axis”, Izv. Akad. Nauk SSSR Ser. Mat., 20:6 (1956),  783–792  mathnet  mathscinet  zmath
1955
19. A. V. Strauss, “On spectral functions of differential operators”, Izv. Akad. Nauk SSSR Ser. Mat., 19:4 (1955),  201–220  mathnet  mathscinet  zmath
1954
20. A. V. Strauss, “Generalized resolvents of symmetric operators”, Izv. Akad. Nauk SSSR Ser. Mat., 18:1 (1954),  51–86  mathnet  mathscinet  zmath

1991
21. V. I. Burenkov, O. P. Kruglikova, E. M. Semenov, M. S. Chunaeva, A. V. Strauss, “XV School on Operator Theory in Functional Spaces”, Uspekhi Mat. Nauk, 46:3(279) (1991),  230–231  mathnet
1980
22. I. M. Gel'fand, M. I. Graev, D. P. Zhelobenko, R. S. Ismagilov, M. G. Krein, L. D. Kudryavtsev, S. M. Nikol'skii, A. Ya. Helemskii, A. V. Strauss, “Mark Aronovich Naimark (obituary)”, Uspekhi Mat. Nauk, 35:4(214) (1980),  135–140  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:4 (1980), 157–164  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020